VOL. 13 · NO. 1 | Winter 2001
 
VIEW ALL ABSTRACTS +
Front Matter
Missouri J. Math. Sci. 13 (1), (Winter 2001) DOI: 10.35834/2001/1301000
No abstract available
Terry Goodman
Missouri J. Math. Sci. 13 (1), 2-3, (Winter 2001) DOI: 10.35834/2001/1301002
No abstract available
Articles
James T. Bruening, Tracy R. Lohmeier, Cheryl L. Sebaugh
Missouri J. Math. Sci. 13 (1), 4-16, (Winter 2001) DOI: 10.35834/2001/1301004
Marek Wójtowicz
Missouri J. Math. Sci. 13 (1), 17-23, (Winter 2001) DOI: 10.35834/2001/1301017
Manolis Magiropoulos
Missouri J. Math. Sci. 13 (1), 24-28, (Winter 2001) DOI: 10.35834/2001/1301024
Joseph Wiener, Miguel Paredes
Missouri J. Math. Sci. 13 (1), 29-35, (Winter 2001) DOI: 10.35834/2001/1301029
No abstract available
Darren D. Wick
Missouri J. Math. Sci. 13 (1), 36-42, (Winter 2001) DOI: 10.35834/2001/1301036
William H. Rant
Missouri J. Math. Sci. 13 (1), 43-46, (Winter 2001) DOI: 10.35834/2001/1301043
Jiu Ding
Missouri J. Math. Sci. 13 (1), 47-52, (Winter 2001) DOI: 10.35834/2001/1301047
Ice B. Risteski, Kostadin G. Trencevski, Valéry C. Covachev
Missouri J. Math. Sci. 13 (1), 53-64, (Winter 2001) DOI: 10.35834/2001/1301053
News
Missouri J. Math. Sci. 13 (1), 65-66, (Winter 2001) DOI: 10.35834/2001/1301065
No abstract available
Back to Top